Generating functions for q-Apostol type Frobenius-Euler numbers and polynomials


Creative Commons License

ŞİMŞEK Y.

Axioms, vol.1, no.3, pp.395-403, 2012 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 1 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.3390/axioms1030395
  • Journal Name: Axioms
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.395-403
  • Keywords: Euler Numbers, Frobenius-Euler Numbers, Frobenius-Euler polynomials, Generating function, Q-Frobenius-Euler polynomials, Q-series
  • Akdeniz University Affiliated: Yes

Abstract

© 2012 by the author.The aim of this paper is to construct generating functions, related to nonnegative real parameters, for q-Eulerian type polynomials and numbers (or q-Apostol type Frobenius-Euler polynomials and numbers). We derive some identities for these polynomials and numbers based on the generating functions and functional equations. We also give multiplication formula for the generalized Apostol type Frobenius-Euler polynomials.